72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Anmidex

11 REPLIES 11
Barbarella63
Member

Re: Anmidex

Thanks Angie55 I also feel like I have a lump in my throat, not all the time but when I am thirsty, I looked up some of the side effects of Anastrazol and that was mentioned
Angie55
Member

Re: Anmidex

Hi

I started taking it 2 weeks ago don't have vaginal discharge. I was told that I might get vaginal bleeding in the first few weeks.Do have a bit of constipation at times. No other side affects as yet. Got my dexa scan on 13th March. I am sure someone may have had that problem and will reply to u soon. Take Care.
Angie
Barbarella63
Member

Re: Anmidex

I'm on Arimidex too, has anyone sufferred from vaginal discharge since taking it???
Annie22
Member

Re: Anmidex

Many of the side effects recede after a while as the body gets used to the drug. For me, the only disappointment is that whilst my hair all grew back well after treatment originally, 2 years on Arimidex, has caused my hair to become thin and I have no eyebrows or lashes. To be fair, I'm more upset about this than I should be because my lovely thick hair was my best feature but people who don't know me wouldn't notice. The eyebrows are a problem as drawing in eyebrows look hideous, but without them, you look tired although no one knows why unless you point it out. So, I'm whining really, but just sharing.

stubbs63
Member

Re: Anmidex

Hi Angie
My symptons started on day 5 which surprised me as thought it would take longer. I am trying not to use too much pain relief but have had to give in today as quite bad. The Adcal D3 is the calcium/vit D supplement
Hope you get on ok
Lesley
Angie55
Member

Re: Anmidex

Hi Lesley

 

Thanks for the reply did the side effects start straight away. I am starting today, also taking Adcal  D3 not sure about this but just think it is a calcium/vitamin D tablet.

 

Take Care 

 

Angie

stubbs63
Member

Re: Anmidex

Hi Angie
I started Arimidex on 1 Feb after mastectomy on 6 Dec. I am suffering with the extreme joint pain which is debilitating but it is my mood that is mostly affected , i swing between being ok, to irritable to sudden bouts of weepiness. My Consultant wants me to persevere as my tumour was a hungry little beast that had doubled in size from biopsy to surgery. Hope you get on with it ok.
Lesley
x
Angie55
Member

Re: Anmidex

Hi
Thanks for the replies. Just got my Anastrozole tablets today. Going to start them tomorrow a bit apprehensive reading others side effects but we will see how they go. Take care everyone.

Angie. X
Katykookabura
Member

Re: Anmidex

Hi Angie, I have been on Arimidex ( Anastrozole is it's other name you might see ladies on her refer to) for a year now. At first I had headaches but they only lasted a few weeks. The hot flushes got worse than I remember before I took this but I found certain things trigger them like alcohol, after a hot drink or food and they are worse at night time. I invested in a Chillow pillow to use at night and it really helps. They cost about £25 on Amazon.
I have fibromyalgia and also osteo arthritis and my surgeon did warn me that this drug would make my aches and pains worse and it has but it is manageable . In December I developed problems with my hands and had two 'trigger' fingers and a thumb. Reading the information sheet that comes with the tablets it was listed as a less common side effect. I have had treatment from my GP which has helped.
Keep the information sheet handy and check it every so often if you think something about you is different.
The Oncologist did say if I could not tolerate Anastrozole then she could put me on something else but that it was the best drug for my type of cancer and asked me to try and stay on it. My GP has reinforced this saying he wants me to stay on it for as long as possible. So whilst there are side effects they can be tolerated in my case anyway , as I don't want my cancer to come back!.
So stick with it and see your GP if you get any problems as most can be sorted out. Take care, Katy.
CAS45
Member

Re: Anmidex

I started to take Amridex on he 6th January, 2014.  The only side effect I have at present is not sleeping too well, but not 100% sure that is down to the tablet.   I seem to be surviving on only 4- 5 hours of sleep at night, but must be getting enough as I do not fall asleep during the day.  It may even be the effect of the surgery I had in January,

 

Hope this soon settles down though.

x

 

 

Cherryred
Member

Re: Anmidex

Hi Angie

 

I've been taking Arimidex for 10 years. I had a fair bit of joint pain ,mainly in my fingers and thumbs,which eased after a few weeks. You should also be offered regular DEXA scans as it can affect bone health. I had a baseline scan then scanned every 2 - 3 years. I have been taking Alendronic Acid for around 9 years to counteract the mild osteopenia I have, which has remained stable.Some people seem to have more severe side effects but mine have been very bearable.

Angie55
Member

Anmidex

Hi All

 

I am going to start taking Anmidex when my prescription is ready from docs. Is there anyone else on this drug and how is it affecting u side effects etc. Any comments would be most welcome.

 

Angie